# SDR SWIA971909

- Difficulty date: August 1, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 17,149 hours, 22,558 cycles
- Engine: Pwa PW118B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  CYCLED GEAR, NO EFFECT.  RETURNED TO YVR.  REPLACED RIGHT MAIN GEAR ACTUATOR IAW MM 32-32-00.  RETRACTION CHECKS COMPLIED WITH.  OPS CHECKS GOOD.
